MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; SOCKET, INSERT 32MM SEMI RSP HUMERAL

ENCORE MEDICAL L.P. DJO SURGICAL; SOCKET, INSERT 32MM SEMI RSP HUMERAL
Catalog Number 508-01-032
Health Effect - Clinical Codes Fall (1848); Joint Dislocation (2374)
Date of Event 03/29/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Corrected data: original initial report was submitted as follow up in error.
 
Event or Problem Description
Revision surgery - due to the patient presenting at emergency room with a dislocated shoulder after a fall.
 
Additional Manufacturer Narrative
The reason for this revision surgery was the patient's shoulder dislocated.The patient implant was in-vivo for 8.7 years.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical forexamination.A review of the device history records (dhrs) showed no non-conforming material reports (ncmrs) associated with the main contributor component listed in the complaint.All parts met design and manufacturing specifications.The product complaint report (pcr) history was reviewed and no trends or on-going issues were deemed as present or in need of review.This event is deemed as non-product related.The root cause of the shoulder dislocation was reported as a fall.The surgeonreported no issues associated with the explanted product.

Brand Name
DJO SURGICAL
Common Device Name
SOCKET, INSERT 32MM SEMI RSP HUMERAL
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
MDR Report Key10542701
Report Number1644408-2016-00256
Device Sequence Number3161935
Product Code KWS
UDI-Device Identifier00888912024693
UDI-Public00888912024693
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K051075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2010
Device Catalogue Number508-01-032
Device Lot Number600992
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer03/25/2016
Initial Report FDA Received Date09/16/2020
Supplement Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/05/2006
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale